American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Luigi Accardi and Andreas Boukas. Fourier transform of random variables associated with the multi-dimensional Heisenberg Lie algebra. Proc. Amer. Math. Soc. 143 (2015) 4095-4101.
Abstract, references, and article information   
View Article: PDF

[2] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[3] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia